# SDR ASAA12411273

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 62,834 hours, 36,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: A/C Pack
- Part number: 65516874
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY DIFFICULT TO CLOSE.  FOUND HANDLE GUIDE PLATE DRY AND BINDING.  LUBED GUIDE PLATE PER MM 12 25 21 643 007.  OPS TEST GOOD FOR MM 52 11 00 705 065.
